# SDR FDEA202107031662

- Difficulty date: July 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 74,544 hours, 28,861 cycles
- System (JASC): 5240 · Service Doors
- Part: Collar
- Part number: 10N60084
- Condition: Cracked
- Location: Door Hold Open
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHK FOUND 1R DOOR HOLD OPEN LOCK BROKEN.    RMVD AND RPLD R1 DOOR  HOLD-OPEN LOCK- DOOR HOLD OPEN LOCK CHKS GOOD- REF:   B757 M/M 52-11-08-8
